Hector J. Sussmann
Hector J. Sussmann
Rutgers University Mathematics Department
Verified email at sontaglab.org - Homepage
Cited by
Cited by
Orbits of families of vector fields and integrability of distributions
HJ Sussmann
Transactions of the American Mathematical Society 180, 171-188, 1973
Controllability of nonlinear systems.
HJ Sussmann, V Jurdjevic
A general result on the stabilization of linear systems using bounded controls
H Sussmann, E Sontag, Y Yang
Proceedings of 32nd IEEE Conference on Decision and Control, 1802-1807, 1993
A general theorem on local controllability
HJ Sussmann
SIAM Journal on Control and Optimization 25 (1), 158-194, 1987
Control systems on Lie groups
V Jurdjevic, HJ Sussmann
Journal of Differential equations 12 (2), 313-329, 1972
The peaking phenomenon and the global stabilization of nonlinear systems
HJ Sussmann, PV Kokotovic
IEEE Transactions on automatic control 36 (4), 424-440, 1991
A maximum principle for hybrid optimal control problems
HJ Sussmann
Proceedings of the 38th IEEE conference on decision and control (Cat. No …, 1999
On the gap between deterministic and stochastic ordinary differential equations
HJ Sussmann
The Annals of Probability, 19-41, 1978
300 years of optimal control: from the brachystochrone to the maximum principle
HJ Sussmann, JC Willems
IEEE Control Systems Magazine 17 (3), 32-44, 1997
Shortest paths for the Reeds-Shepp car: a worked out example of the use of geometric techniques in nonlinear optimal control
HJ Sussmann, G Tang
Rutgers Center for Systems and Control Technical Report 10, 1-71, 1991
A positive real condition for global stabilization of nonlinear systems
PV Kokotovic, HJ Sussmann
Systems & Control Letters 13 (2), 125-133, 1989
Global stabilization of partially linear composite systems
A Saberi, PV Kokotovic, HJ Sussmann
SIAM Journal on Control and Optimization 28 (6), 1491-1503, 1990
Uniqueness of the weights for minimal feedforward nets with a given input-output map
HJ Sussmann
Neural networks 5 (4), 589-593, 1992
Motion planning for controllable systems without drift
G Lafferriere, H Sussmann
Proceedings. 1991 IEEE International Conference on Robotics and Automation …, 1991
Existence and uniqueness of minimal realizations of nonlinear systems
HJ Sussmann
Mathematical systems theory 10 (1), 263-284, 1976
Lie brackets and local controllability: a sufficient condition for scalar-input systems
HJ Sussmann
SIAM Journal on Control and Optimization 21 (5), 686-713, 1983
Lie brackets, real analyticity and geometric control
HJ Sussmann
Nonlinear output feedback design for linear systems with saturating controls
ED Sontag, HJ Sussmann
29th IEEE Conference on Decision and Control, 3414-3416, 1990
Shortest paths for sub-Riemannian metrics on rank-two distributions
W Liu, HJ Sussmann
American Mathematical Soc., 1995
Subanalytic sets and feedback control
HJ Sussmann
J. Differential Equations 31 (1), 31-52, 1979
The system can't perform the operation now. Try again later.
Articles 1–20